A member asked:

Can sevredol or concussion cause attacks with shortness of breath, blurred vision and feeling like youre going to collapse or pass out?

6 doctors weighed in across 3 answers
Dr. James Rochester answered

Specializes in Family Medicine

Yes those symptoms can occur with a concussion. Best to see doctor with experience in evaluating and treating patients with a concussion or post concussion symptoms.

Answered May 14, 2017

718 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. answered

Specializes in

A concussion could cause blurred vision and feeling like your are going to collapse but not shortness of breath. Depending on the relation of when you take the sevredol this may be a reaction and discuss with your doctor./side effect of the medication. Stop the sevredol and see your GP.

Answered Jun 7, 2017

669 views

Thank
Dr. Bert Liang answered

Specializes in Neurology

Concussions can cause a number of direct and indirect symptoms. Lightheadedness and visual changes occur frequently as issues with the vestibular system, and shortness of breath can occur because of the anxiety around the other symptoms. Sevredol notably can also cause symptoms, and it is not the best drug to be taking if you have a history of concussion. See your MD for further discussion.

Answered Jun 8, 2017

665 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...